Couldn't find what you looking for?

TRY OUR SEARCH!

So here I am at 10 days and still feeling it.

I have felt most awful from about day 3 to day 8 and although yesterday was better today it feels like i'm back at those bad days.

I was taking 5-6 30 mg df's to ease the symptoms but am now down to 3 and hoping to cut down to 2 in next few days and then to one etc.

I know i've had it bad but i'll be dammed if I don't get through this.

Anyone else withdrawing from suboxone?
I hear it can take up to a mth to begin to feel normal (ish).
Is that common or do people genrally start feeling better after a few weeks?

I'm praying htese df's have not got into my system and that bu cutting down i'll be ok once there gone.

Loading...

Im right there with ya, im on day 9 with no suboxone and from what i understand, since i havent cheated and stayed true to myself, that it should only be a few more days and the back and neck pain will be gone, I just want my energy back soooo bad, im tired of knowing sitting around is going to make me feel worse but not having the willpower to get out and do anything, thats sad huh, hang in there, anythings gotta be better than rushing around looking for pills to not go into withdraws and fearing them like they are the reaper
Reply

Loading...

It takes awhile, since Suboxone binds to your opiate receivers so tight. I kept thinking 3-5 days and I'll be good... then a week in, this has to be over by next week... then oh man it's almost been a month, so it HAS to stop.

I've detoxed off of morphine, vicodine, oxycontin.. And I honestly can say that Suboxone has been the most challenging. Not because it's as vicious as the other ones.. but you're replacing the worst nightmarish withdraws ever with a broader period of minimal withdraws ( I use this term loosely ).

I am at 90 days tomorrow. And I can honestly say I feel a lot better from when I started, but I'm not all the way there yet. But when you hit 90 days (around there) all of the worse stuff is gone, and you need to use the little energy you have.

Also, Suboxone withdraw can be decieving and confusing. Some days you will feel a lot better, then the next day feel absolutely horrible. This can go on for weeks. But you ARE recovering.. and it will stop eventually.

Before things can better, they must get worse!

Hang in there, because you will find in the end you're a lot happier.

Also, try indulging in your favorite movies/shows/music, it helps a lot. Remember NOT to take medications like Tylenol PM, Cough and Cold medication (unless you're sick, but limit it), and for the love of god don't drink alcohol.

Take care.
Reply

Loading...